MathSciNet Relay Station
MathSciNet bibliographic data
MR2374047 (2008k:33075) 33E20 (14H52 34M35 34M55 82B20)
Boukraa, S.; Hassani, S.; Maillard, J.-M.; Zenine, N. Singularities of $n$-fold integrals of the Ising class and the theory of elliptic curves. J. Phys. A 40 (2007), no. 39, 11713–11748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement